A recursive formula for multirate systems with elastic traffic - Archive ouverte HAL Access content directly
Journal Articles IEEE Communications Letters Year : 2005

A recursive formula for multirate systems with elastic traffic

(1) , (2)
1
2
Thomas Bonald

Abstract

We present a recursive formula for evaluating the per-flow throughput in a multirate system with elastic traffic, which is the analogue of the well-known Kaufman-Roberts formula used to evaluate the blocking probability in a multirate system with circuit traffic.
Fichier principal
Vignette du fichier
CommLetters.pdf (214.16 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01275699 , version 1 (18-02-2016)

Identifiers

Cite

Thomas Bonald, Jorma Virtamo. A recursive formula for multirate systems with elastic traffic. IEEE Communications Letters, 2005, 9 (8), pp.753-755. ⟨10.1109/LCOMM.2005.1496605⟩. ⟨hal-01275699⟩
29 View
407 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More